Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 64, NWS Green Bay, WI

August 30, 2017

NWS Green Bay, WI issued this small craft advisory at Aug 30, 2017, 3:10 AM CDT. It took effect at Aug 30, 2017, 4:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Aug 30, 2017, 3:10 AM CDT (08:10 UTC)
In effect from
Aug 30, 2017, 4:00 PM CDT
Expired
Aug 31, 2017, 10:00 PM CDT
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

807 
WHUS73 KGRB 300810
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
310 AM CDT WED AUG 30 2017

LMZ521-522-541-301615-
/O.NEW.KGRB.SC.Y.0064.170830T2100Z-170831T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
310 AM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM CDT THURSDAY. 

* WINDS...WILL ABRUPTLY SHIFT FROM WEST TO NORTHEAST AND INCREASE
  TO 15 TO 25 KNOTS THIS AFTERNOON WITH HIGHER GUSTS AS A COLD 
  FRONT MOVES SOUTH ACROSS THE AREA.

* WAVES...WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-301615-
/O.NEW.KGRB.SC.Y.0064.170830T2100Z-170831T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
310 AM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM CDT THURSDAY. 

* WINDS...WILL QUICKLY SHIFT FROM THE WEST TO NORTH AND INCREASE
  TO 15 TO 25 KNOTS WITH HIGHER GUSTS AS A COLD FRONT MOVES SOUTH
  ACROSS THE AREA LATE THIS AFTERNOON.

* WAVES...WAVES WILL INCREASE TO 2 TO 4 FEET TOWARDS EVENING AND 3
  TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
494 
WHUS73 KGRB 301520
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 AM CDT WED AUG 30 2017

LMZ521-522-541-302330-
/O.CON.KGRB.SC.Y.0064.170830T2100Z-170831T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1020 AM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 1 AM CDT THURSDAY...

* WINDS...WILL ABRUPTLY SHIFT FROM WEST TO NORTHEAST AND 
  INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON WITH HIGHER GUSTS AS 
  A COLD FRONT MOVES SOUTH ACROSS THE AREA. 

* WAVES...WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-302330-
/O.CON.KGRB.SC.Y.0064.170830T2100Z-170831T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1020 AM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 AM CDT THURSDAY...

* WINDS...WILL QUICKLY SHIFT FROM THE WEST TO NORTH AND INCREASE 
  TO 15 TO 25 KNOTS WITH HIGHER GUSTS AS A COLD FRONT MOVES 
  SOUTH ACROSS THE AREA LATE THIS AFTERNOON. 

* WAVES...WAVES WILL INCREASE TO 2 TO 4 FEET TOWARDS EVENING AND 
  3 TO 5 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
634 
WHUS73 KGRB 302034
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CDT WED AUG 30 2017

LMZ521-522-541-310445-
/O.CON.KGRB.SC.Y.0064.170830T2100Z-170831T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
334 PM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WINDS...WILL ABRUPTLY SHIFT FROM WEST TO NORTHEAST AND INCREASE
  TO 15 TO 25 KNOTS LATE THIS AFTERNOON. HIGHER GUSTS POSSIBLE AS
  THE COLD FRONT MOVES THROUGH. 

* WAVES...BUILDING TO TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-310445-
/O.CON.KGRB.SC.Y.0064.170830T2100Z-170831T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
334 PM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS...WILL QUICKLY SHIFT FROM THE WEST TO NORTH AND INCREASE 
  TO 15 TO 25 KNOTS WITH HIGHER GUSTS AS A COLD FRONT MOVES 
  SOUTH ACROSS THE AREA LATE THIS AFTERNOON. 

* WAVES...WAVES WILL INCREASE TO 2 TO 4 FEET TOWARDS EVENING AND 
  4 TO 6 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
815 
WHUS73 KGRB 310155
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
855 PM CDT WED AUG 30 2017

LMZ521-522-541-311000-
/O.EXT.KGRB.SC.Y.0064.000000T0000Z-170831T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
855 PM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THURSDAY...

* WINDS...NORTHEAST AT 15 TO 25 KNOTS. A FEW HIGHER GUSTS 
  POSSIBLE. 

* WAVES...BUILDING TO TO 3 TO 5 FEET TONIGHT...THEN SUBSIDING TO 2
  TO 4 FEET LATE THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-311000-
/O.EXT.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
855 PM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THURSDAY...

* WINDS...NORTHEAST AT 15 TO 25 KNOTS. A FEW HIGHER GUSTS. 

* WAVES...BUILDING TO 4 TO 6 FEET TONIGHT...THEN REMAINING HIGH 
  THROUGH THURSDAY.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
563 
WHUS73 KGRB 310802
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
302 AM CDT THU AUG 31 2017

LMZ541-311615-
/O.EXT.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
302 AM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTHEAST AT 15 TO 25 KNOTS. A FEW HIGHER GUSTS 
  POSSIBLE. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET TONIGHT.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-311615-
/O.EXT.KGRB.SC.Y.0064.000000T0000Z-170831T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
302 AM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTHEAST AT 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20
  KNOTS IN THE AFTERNOON. 

* WAVES...2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET IN THE 
  AFTERNOON.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-311615-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
302 AM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTHEAST AT 15 TO 25 KNOTS WITH A FEW HIGHER GUSTS.

* WAVES...3 TO 5 FEET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
036 
WHUS73 KGRB 310939
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
439 AM CDT THU AUG 31 2017

LMZ541>543-311745-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
439 AM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTHEAST AT 15 TO 25 KNOTS. A FEW HIGHER GUSTS 
  POSSIBLE. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-311745-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-170831T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
439 AM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTHEAST AT 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 
  KNOTS IN THE AFTERNOON. 

* WAVES...2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET IN THE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
937 
WHUS73 KGRB 311515
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CDT THU AUG 31 2017

LMZ541>543-312315-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1015 AM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTHEAST AT 15 TO 25 KNOTS. A FEW HIGHER GUSTS 
  POSSIBLE. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-311800-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-170831T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1015 AM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTHEAST AT 15 TO 20 KNOTS...DIMINISHING TO 10 TO 15 
  KNOTS IN THE AFTERNOON. 

* WAVES...2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET IN THE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
198 
WHUS73 KGRB 312003
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CDT THU AUG 31 2017

LMZ541>543-010300-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
303 PM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTHEAST AT 15 TO 25 KNOTS. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
331 
WHUS73 KGRB 010152
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
852 PM CDT THU AUG 31 2017

LMZ541>543-010300-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
852 PM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...EAST AT 10 TO 12 KNOTS.

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 10:31 PM CDT, 4 hours 39 minutes earlier.

Area forecast discussion, Aug 29, 10:31 PM CDT, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1031 PM CDT Tue Aug 29 2017

Updated aviation portion for 06Z TAF issuance

.SHORT TERM...Tonight and Wednesday
Issued at 231 PM CDT Tue Aug 29 2017

Main forecast challenges to be on fog development tonight and
timing of showers/storms on Wednesday associated with an advancing
cold front.

The 19z MSAS surface analysis showed weak high pressure that
extended from the central Plains northeast into the western Great
Lakes. Low pressure was situated near Hudson Bay with a cold front
that stretched from the low pressure west-southwest into southern
Manitoba. Visible satellite imagery indicated plenty of cumulus
clouds over northeast WI with thicker clouds and a few showers
along the Lake MI shoreline.

The diurnal cumulus field will dissipate/isolated showers near MTW
end early this evening, leaving partly cloudy skies for a time.
The area of weak high pressure is forecast to continue over the
western Great Lakes and keep winds on the light side once again.
Low-level moisture remains high with dew points in the 50s
north/60s south, thus more fog development anticipated. The fog
should not be as expansive as last night due to a bit more
boundary layer winds. Nevertheless, a few locations could still
see visibilities drop below one mile. Min temperatures to range
from 50 to 55 north, middle to upper 50s south.

Once the early morning fog burns off, attention to be focused on
the cold front that will be dropping into northern WI late
Wednesday morning and central/east-central WI during the
afternoon. MUCAPES in the 1-2K J/KG range and 0-6km bulk shear
increasing into the 25-35 knot range may be able to produce a few
stronger storms with small hail and brief gusty winds possible.
The exact timing of the cold front/precipitation will impact how
warm we get on Wednesday with the north obviously cooler. Look for
readings in the lower 70s far north-central WI, but around 80
degrees over parts of central WI.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 231 PM CDT Tue Aug 29 2017

A series of northern stream short wave troughs will pass over the
Great lakes region during this period. Due to limited moisture,
precipitation overall expected to minimal along with a relatively
short duration with the convection.

Progs continue to drop a cold front south of the area late
Wednesday evening. Shower and storm chances will end as Canadian
high pressure builds into the Great Lakes region. Anticipate a
period of gusty northeast winds late Wednesday night into
Thursday between the systems before the high pressure area settles
into the region for the rest of the week. Potential of Lake
Michigan and Bay of Green Bay clouds with the cooler air mass and
easterly flow but most locations will see plenty of sunshine
for the rest of the week.

A second northern stream trough with a weak frontal system
slides over the area Saturday. Models have been trending with less
convection with the weekend system and focusing more convection
with stronger short wave with frontal system for early next week.
Much cooler air is progged to drop into the area after the Monday
cold front.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1029 PM CDT Tue Aug 29 2017

The main aviation forecast issue tonight is again fog formation.
The fairly large dew point depressions prior sunset have closed
up, so the thinking detailed in the discussion for the 00Z TAFs is
still on track. No significant changes planned with the 06Z
issuance.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......TDH
AVIATION.......Skowronski
Hazardous weather outlook, Aug 29, 8:54 PM CDT, 6 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
854 PM CDT Tue Aug 29 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
854 PM CDT Tue Aug 29 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Fog is expected to develop once again tonight, especially after
midnight. The fog could be dense and reduce the visibility to less
than 1/4 mile at some locations, posing a hazard to motorists.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The patchy dense fog may linger early Wednesday.

Thunderstorms will be possible with the passage of a cold front
Wednesday afternoon and evening. Severe weather is not expected,
though some storms could produce small hail and brief gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-301100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
854 PM CDT Tue Aug 29 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There is a chance of thunderstorms Wednesday afternoon and
evening. A few of the stronger storms may be able to produce small
hail and brief gusty winds.

Gusty north to northeast winds Wednesday night into Thursday
morning may create a period of hazardous conditions for small
craft behind a cold front.

Skowronski

In the hours before

Special weather statement, Aug 29, 10:34 PM CDT, 4 hours 36 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1034 PM CDT Tue Aug 29 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-300930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1034 PM CDT Tue Aug 29 2017

...PATCHY DENSE FOG EXPECTED OVERNIGHT...

Mostly clear skies combined with lingering moisture from recent
rains and light winds will lead to the formation of fog again
tonight. The fog could reduce the visibility to less than 1/4
mile in places, resulting in hazardous travel conditions. Central
and north-central Wisconsin will be most susceptible to dense fog,
but some could form in the east as well.

Anyone traveling across the area tonight should be prepared for
the possibility of encountering patches of dense fog. Use extra
caution.

Skowronski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 10:48 AM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc35 hr
Aug 30, 1:30 PM CDTSpecial Weather StatementGRBDoor, Oconto60 min
Aug 30, 1:50 PM CDTSpecial Marine WarningGRB115 min
Aug 30, 2:15 PM CDTSpecial Weather StatementGRBKewaunee60 min
Aug 30, 2:48 PM CDTSpecial Weather StatementGRBBrown, Outagamie57 min
Aug 30, 3:11 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc, Outagamie49 min
Aug 30, 4:03 PM CDTSpecial Weather StatementGRBCalumet, Waushara, Winnebago72 min
Aug 30, 4:34 PM CDTSpecial Weather StatementGRBWinnebago26 min
Aug 30, 5:01 PM CDTSpecial Weather StatementGRBWinnebago29 min

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.